# SDR ABXA20240529102

- Difficulty date: May 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 95,856 hours, 19,915 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING TAXI STBY ATI IS NOT INDICATING ZERO ANU ON THE GROUND. AIRCRAFT RETURNED TO GATE. MAINTENANCE GROUNDED AIRCRAFT. PERFORMED ISU ADJUSTMENT/TEST PER ALTITUDE LEVEL AND REMAINED SO AFTER CYCLING POWER NO FURTHER DEFECTS NOTED PER ISU AMM SUPP 34-13-09. AIRCRAFT RETURNED TO SERVICE.
